# SDR AALA201909059001

- Difficulty date: September 4, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 16,929 hours, 4,754 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: Z912H0001110
- Condition: Faulty
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS LEFT AFT CABIN DOOR (4L) PRODUCES INTERMITTENT AURAL WARNING WHEN DOOR IS CORRECTLY ARMED. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED 4L DOOR SLIDE ARMED INDICATOR LIGHT ASSEMBLY IAW AMM 52-73-21. OPS CHECK OF EMERGENCY ESCAPE SLIDE RELEASE MECHANISM OF 4L DOOR IS NORMAL.*** (CLOSED)
